# SDR IPXA2024022974604

- Difficulty date: February 8, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: NRC6055508
- Part serial: NSN
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE R/H WING I/B FLAP O/B AFT FLAP HINGE DUE TO HEAVY CORROSION VERIFIED STEP 11 IS C/W AND AUDIT C/W.  REMOVE AND REPLACE INBOARD FLAP OUTBOARD HINGE ASSEMBLY P/N ARC2512-504 PER CMM 57-52-03.
